# SDR AALA20021132

- Difficulty date: August 7, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEAT 35G INOPERATIVE.  REPOSITIONED AND SECURED CONNECTOR FOR EMERGENCY PATH LIGHTING AT SEAT 35C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
